# SDR ABXA20251005251

- Difficulty date: October 5, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N764CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26234
- Aircraft time: 88,958 hours, 27,797 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE 764CK WAS UNDERGOING C 4 -CHECK IN OSC, CORROSION WAS FOUND ON THE INNER SURFACE OF THE INNER SKIN AT STA 1177 ALONG THE S-36L LAP JOINT.  SEE FIGURE 1.  THE CORROSION WAS REMOVED BY BLENDING AND THE BLEND WAS BEYOND THE ALLOWABLE LIMIT GIVEN IN B767 SRM 53-00-01, AD1, FIG 101.  SINCE THIS DAMAGE IS UNDER THE WING-TO-BODY FAIRING, THERE IS NO REPAIR GIVEN FOR IT IN THE SRM.  FLIGHT VEHICLES CONSULTING, INC. WAS CONTACTED FOR AN FAA-DER APPROVED REPAIR.  THE PURPOSE OF THIS REA IS TO AUTHORIZE AND DOCUMENT ACCOMPLISHMENT OF FVCI EO 25166-3, WHICH IS AN FAA-DER APPROVED REPAIR.COMPLIED WITH  ABX-REA-5365-65899-00 AND   FVCI EO 25166-3.
